# SDR AUS20020396

- Difficulty date: March 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 2024T3080
- Condition: Corroded
- Location: Fuselage
- Part time: 40,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT REAR ENTRY AND SERVICE DOOR AFT LOWER DOOR SILL CORRODED AT INNER PART OF SCUFF PLATE ZONE 24 STA 1035 TO STN 1065. CPCP -LEVEL 2 CORROSION.
